# SDR IPXA2020102061519

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 110,385 hours, 18,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04145358
- Condition: Damaged
- Location: Bs 1780-1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A FUSELAGE SKIN REPAIR STA 1780-1800 BETWEEN S33R AND S35R DAMAGED.  REPAIRED IAW EP B747-5330-76919-C.
